# SDR UPS00231389

- Difficulty date: January 13, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N210UP
- Make and model: Boeing 727247
- Aircraft serial: 21697
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 560 - 580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CORROSION (C53-113-01.00-01), WEB BS560-580 WL 148 RBL 8.  REPAIRED PER SRM'S 51-10-3, 51-30-5, 51-30-6, 51-20-4, 51-30-2.
